# SDR SWAA2022072030202

- Difficulty date: July 17, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 59,753 hours, 35,611 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L1 Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY SLIDE BOX UNSECURED. DIFFICULT TO STOW GIRT BAR. / [01] TIGHTEND ATTACH SCREWS ON FWD ENTRY SLIDE BOX. I/A/W S.I.P.
